# SDR DALA2025071705388

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ball Joint
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 ENGINE PYLON #1 UPPER SURFACE SPIGOT BALL JOINT WITH SCRATCH AND LOWER SPIGOT FITTING WITH CORROSION.  REPLACED SPIGOT FITTING AT PYLON NUMBER 1 IAW A319 SRM TASK 54-51-12-300-001. (1086356).
